# SDR SWAA084013

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 73,057 hours, 68,133 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 507945
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD SERVICE DOOR SKIN CRACKED AT LOWER FWD CORNER.  REPAIRED SKIN PER SRM.
